Change search
ReferencesLink to record
Permanent link

Direct link
The extended moduli space of special Lagrangian submanifolds
Stockholm University, Faculty of Science, Department of Mathematics.
2000 (English)In: Communications in Mathematical Physics, Vol. 209, no 1, 13- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 209, no 1, 13- p.
Keyword [en]
symplectic geometry, deformation theory, muduli spaces
National Category
URN: urn:nbn:se:su:diva-12735OAI: diva2:179255
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Merkulov, Sergei
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link